Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Canesten pessary. Anyone used it? Is this a normal reaction????

(11 Posts)
Branster Thu 12-May-05 09:52:01

I know about the normal vaginal discharge. In the last couple of weeks though, mine was more than usual in quantity. So I went to my GP. It did not smell at all, no itchiness, no nothing at all, apart from it being too much than normal. GP prescribed canesten pessary saying I probably have thrush. No examination or anything and did not recommend anything for DH!
So I went and bought the stuff and used it Tuesday night before going to bed. Overnight nothing came out, Wednesday morning again nothing came out but from late afternoon and throughout all evening, last night and this morning there so much discharge it really is uncomfortable. Again no smells, no other soreness or anything, just this chalky stuff which must be the tablet but with some discharge as well I think.
What do I do now? I’m pretty certain I have no infection now but what if I made it all worse with this Canesten? Is this a normal reaction? Will it get better?
I'm so worried an fed up and can't get to see a doctor till late next week as I'm so busy with work.
Can anyone help, advise?? Thank you.

nutcracker Thu 12-May-05 09:54:55

I think when i had the pessary it did make things worse before they got better but that was on the night that i used it not a couple of days after. The next day then i was fine and it had worked.

Bijraffe Thu 12-May-05 09:55:19

That's what happened with me as well, it's just the tablet having crumbled up and making its way out. If you're still having trouble tomorrow, call NHS Direct or your GP's surgery and ask for advice, but it sounds pretty normal, judging by my experience.

Next time you have thrush, ask the GP to prescrive Diflucan - it's a tablet taken by mouth, so no mess. Or you can buy it OTC, but it's expensive.

Kelly1978 Thu 12-May-05 09:55:31

Sounds normal to me, the pessary does make a discharge like that. A good bath should help clear a lot of it out, but it should stop soon anyway.

Branster Thu 12-May-05 09:57:46

Oh thank yoy so much! I'll wait a couple of days and see if it gets better. What sort of worries me is that I might have not had thrush at all in the first place given there were no other sympthoms. Would I be right? Should I get a cream for DH as well just in case??

Branster Thu 12-May-05 09:58:52

that was thank you not yoy!!!

WigWamBam Thu 12-May-05 10:11:23

Yes, get some canesten 1% cream for dh to use, otherwise he can reinfect you. He doesn't need to have any symptoms in order to pass it back to you.

Cathy97 Tue 13-Dec-16 22:09:11

Hello I have just used this thrush pessary. I wen to the toilet and they is a lot of white stuff there . Can someone explain what's going on please as I'm worried as I have never used this before this is my first time ever . And is it okay to have a bath to clean the white stuff away or will it make it worse.

Thanks Catherine Green

Musicaltheatremum Thu 15-Dec-16 18:59:50

This is a zombie thread but it is normal the chalky stuff is just the pessary breaking up. All a bit messy. Have a shower rather than a bath.

Cathy97 Thu 15-Dec-16 19:18:06

I have now had bleeding now is that normal after the pill as I haven't had a period for a month. I called the doctor and they said it was my period as the pill doesn't make you bleed .

Blondie671 Thu 30-Nov-17 16:24:54

I used the canisten pessary last night before I went to bed everything was fine but I noticed when I woke up this morning I had come on my period, was fine all morning just like the usual when I come on however this afternoon I had a load of chalky discharge come out but it wasn't white it was like a brown colour along with some blood? Is this okay or will the canisten not have worked? Worried please help

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: